MathSciNet Relay Station
MathSciNet bibliographic data
MR1879186 (2002k:34138) 34K13 (34K20 34K60 92D25 93C23)
Yang, Fan; Jiang, Daqing Existence and global attractivity of positive periodic solution of a logistic growth system with feedback control and deviating arguments. Ann. Differential Equations 17 (2001), no. 4, 377–384.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement